It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I've been on Mircette for probably 4 years, and I've switched to the generic Kariva in the past maybe 2 years because of insurance. I'm 26, and all of a sudden I started getting migraines the week before or the week of my period during the past 3 months. I've NEVER had migraines before now, and now, all of a sudden, I'm getting them. I even have the visual floaters before them. The Migraine meds don't seem to work for me either, and last month, I had a migraine that lasted 3 days straight. I'm not sure if I should try switching to the name brand Mircette (which helped my frequent headaches, cleared my skin, and helped with weight gain). I also have some friends on Yaz that love it - any advice?

I've tried depo - terrible weight gain. Orthotricyclen made me CRAZY (panic attacks, severe mood swings). So those are out.

My concerns are 1) Migraines 2) Weight gain 3) clear skin.

Please let me know if you have any advice!!! Switch back to Mircette name brand, or try Yaz - or do you have any other suggestions???
[QUOTE=meralynn;3732595]I've been on Mircette for probably 4 years, and I've switched to the generic Kariva in the past maybe 2 years because of insurance. I'm 26, and all of a sudden I started getting migraines the week before or the week of my period during the past 3 months. I've NEVER had migraines before now, and now, all of a sudden, I'm getting them. I even have the visual floaters before them. The Migraine meds don't seem to work for me either, and last month, I had a migraine that lasted 3 days straight. I'm not sure if I should try switching to the name brand Mircette (which helped my frequent headaches, cleared my skin, and helped with weight gain). I also have some friends on Yaz that love it - any advice?

I've tried depo - terrible weight gain. Orthotricyclen made me CRAZY (panic attacks, severe mood swings). So those are out.

My concerns are 1) Migraines 2) Weight gain 3) clear skin.

Please let me know if you have any advice!!! Switch back to Mircette name brand, or try Yaz - or do you have any other suggestions???[/QUOTE]

I have gotten an Implanon progestin only implant--and there have been no major side effect, at least, none of the ones you were worried about. And there isn't any risk of migraines( and early indicator of stroke susceptibility in some cases).
They also have progestin-only pills that are just as good if you don't like silicone rods under your skin. they require a bit more caution as far as regular dosage, though, because they have a smaller dose of medicine than other pills. As long as you are diligent, they are very effective.





All times are GMT -7. The time now is 01:52 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!